# SDR CALA2024020200280

- Difficulty date: January 31, 2024
- Submitted: February 2, 2024
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 88,941 hours, 18,970 cycles
- System (JASC): 5700 · Wing Structure
- Part: Retainer
- Part number: 113T1666205
- Condition: Missing
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 561NB SEAL AND RETAINER STRIP MISSING.  QC RECORDS UPDATE..UK WITHIN 5 FLIGHT CYCLES NOT TO EXCEED 25723 FLIGHT CYCLES. ECRA 5751-01495 PART 1 - INTERIM REPAIR C/OUT. PART 2-INSPECTION TO BE C/OUT EACH FLIGHT. PART 3-PERMANENT REPAIR TO BE C/OUT THE PANEL REQUIRES VISUAL INSPECTION PER PART 2 AND REPAIRED PER PART 3 OF ECRA 5751-01495 WITHIN 5 FLIGHT CYCLES.  EACH FLT (M METERED) INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE. TA: 5 FC, UK.
